# SDR SIMA20140611003

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 31,112 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS 2, 3 FROM FWD & PAX EXIT LIGHTED SIGN AT GALLEY BULKHEAD ARE INOPERATIVE.  REPLACED NR 2 EMER LIGHT BATTERY, BATTERY CHARGER & NR 3 EMER LIGHT INVERTER IAW AMM 33-50-04 & 33-50-11.  OPERATIONS CHECKED GOOD.  BATTERY CHARGER ASSEMBLY NR 2 PN 11-0049, SN 15615.  EMER BATTERY NR 2 PN 2013-1A, SN 105185.
